# SDR AALA201710239023

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 50,419 hours, 28,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Obstructed
- Location: Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIEVED DOOR LEFT AFT EMERGENCY EXIT ECAM MSG WARNING ABOUT 5 MINS AFTER TAKEOFF,  IT WENT AWAY AFTER ABOUT 20 MINS. FOUND DEBRIS AT GIRT BAR. CLEAND AND ACCOMPLISHED INSPECTION OF DOOR  IAW AMM.
